Hausdorff volume in non equiregular sub-Riemannian manifolds

Abstract : In this paper we study the Hausdorff volume in a non equiregular sub-Riemannian manifold and we compare it with a smooth volume. We first give the Lebesgue decomposition of the Hausdorff volume. Then we study the regular part, show that it is not commensurable with the smooth volume, and give conditions under which it is a Radon measure. We finally give a complete characterization of the singular part. We illustrate our results and techniques on numerous examples and cases (e.g. to generic sub-Riemannian structures).
Type de document :
Article dans une revue
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2015, 126, pp.345-377. <10.1016/j.na.2015.06.011>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01107470
Contributeur : Frédéric Jean <>
Soumis le : samedi 27 juin 2015 - 17:35:41
Dernière modification le : samedi 18 février 2017 - 01:12:43
Document(s) archivé(s) le : mardi 25 avril 2017 - 19:23:44

Fichier

volumes_V11.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité 4.0 International License

Identifiants

Citation

Roberta Ghezzi, Frédéric Jean. Hausdorff volume in non equiregular sub-Riemannian manifolds. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2015, 126, pp.345-377. <10.1016/j.na.2015.06.011>. <hal-01107470v2>

Partager

Métriques

Consultations de
la notice

227

Téléchargements du document

90